# SDR AALA202203243292

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A300*
- Aircraft serial: 1294
- Aircraft time: 61,930 hours, 30,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53470410208
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE SKIN BETWEEN FR 63 AND FR 64 BETWEEN S41L AND S42L. REPAIRED SKIN PER EA 334940.
